# SDR CALA2017042801168

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 73,204 hours, 19,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT ARM. CLEANED DOOR SLIDE AREA, CYCLED DOOR AND ARMED SEVERAL TIMES. NO DEFECTS NOTED, OK TO CONTINUE.
